# SDR 96FDEA00625

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 700 STR CLIP NR 5L HAS CORROSION ON IT.  REMOVED STR CLIP AT BS 700 STR CLIP NR 5L.  REPLACED WITH NEW STR CLIP PER FEDEX SRM 51-30-2.
